# SDR RMXA383295

- Difficulty date: April 28, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N4282
- Make and model: Snias AS350B3
- Aircraft serial: 4282
- Aircraft time: 1,460 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,994 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 704A47270186
- Condition: Malfunctioned
- Location: Ctr Fwd Panel
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO AIRPORT, ACFT INDICATED AN AMBER GOV LIGHT. DOWNLOADED VEMD FAIL 1 CODE OF 0008 AND A FAIL 2 CODE OF 0200.  AFTER CONTACTING MFG REPRESENTATIVE IT WAS VERIFIED THAT THESE DISTURBANCES ARE KNOWN AS NUISANCE CODES. CONNECTOR PLUGS WERE CLEANED BEHIND VEMD, BATTERY WAS RESET AND CODES DISTINGUISHED.  AFTER SEVERAL POWER CYCLES, CODES DID NOT APPEAR AND ACFT WAS RETURNED TO SERVICE WITH NO FURTHER DEFECTS NOTED.  ALL WORK WAS PERFORMED IAW CUURENT SPM 20.04.01 AND MET 31.60.00.
